MAUDE Adverse Event Report: ULRICH MEDICAL USA MOMENTUM; SCREWDRIVER, SR 20, 1/4" SQUARE

ULRICH MEDICAL USA MOMENTUM; SCREWDRIVER, SR 20, 1/4" SQUARE
Model Number UU052-30-0200
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
During a case, the surgeon broke 5 drivers in the attempt to install and then remove a screw.The surgeon did not tap line to line prior to implanting the screw.After breaking all drivers, the surgeon used another manufacturer's instrument to realign the trajectory of a screw and began hammering on the instrument which caused the screw to break.All pieces of the screw were retrieved but were not returned to uusa.The patient was not affected.No further information was available for the manufacturer of the screw used.The available information did not allow us to determine whether a serious injury could result from the driver breakages, a medical device report was submitted for each screwdriver.

Brand Name
MOMENTUM
Common Device Name
SCREWDRIVER, SR 20, 1/4" SQUARE
Manufacturer (Section D)
ULRICH MEDICAL USA
3700 east plano parkway
suite 200
plano TX 75074
Manufacturer (Section G)
ARCAMED
5101 decatur blvd.
indianapolis IN 46241
Manufacturer Contact
louis milos
3700 east plano parkway
suite 200
plano, TX 75074
4692380832
MDR Report Key25362693
Report Number3005823819-2026-00009
Device Sequence Number15948804
Product Code NKB
UDI-Device Identifier00814386025041
UDI-Public00814386025041
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191932
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUU052-30-0200
Device Catalogue NumberUU052-30-0200
Device Lot NumberARC0412602
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2022
Initial Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexFemale